# SDR 04FDEA00063

- Difficulty date: January 7, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LONGERON 46 RT CORRODED AT STA 6-37.  FWD CARGO STA 6-37 LONGERON 46 RT CORROSION LONGERON REMOVED AND REPLACED AS PER DWG NGA6713, SRM 51-33-01 VOL. II, SRM 51-35-01 VOL.II AND SRM 51-  38-01 VOL. II.
